# SDR ASAA2021042234644

- Difficulty date: April 22, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,044 hours, 14,311 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 169180
- Condition: Inoperative
- Location: Vertical Stab
- Part time: 39,465 hours, 11,505 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER MCDU ACARS-HFDR MAINT PAGE #2 HF COUPLER NOT INSTALLED, #2 HF INOP. #1 HF OPS CHECK GOOD VOICE AND DATA. GROUNDED - YES. REMOVED & REPLACED HF1 & HF2 COUPLERS ON TSR71057. OPS CHECK GOOD. B737-800 AMM 23-11-61.
